Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 36, NWS Tallahassee, FL

March 17, 20087 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Mar 17, 2008, 4:00 AM EDT for 7 counties in Florida. It took effect at Mar 17, 2008, 3:00 PM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 17, 2008, 4:00 AM EDT (08:00 UTC)
In effect from
Mar 17, 2008, 3:00 PM EDT
Expired
Mar 17, 2008, 7:00 PM EDT
In force
4 hr
Issued by
NWS Tallahassee, FL

Counties Gadsden County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 41 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3833 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 170800
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
400 AM EDT MON MAR 17 2008

...RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON FOR MOST OF
THE FLORIDA BIG BEND DUE TO EXPECTED DURATIONS OF LOW RELATIVE
HUMIDITIES BELOW 35 PERCENT COMBINED WITH HIGH DISPERSION
INDICES...

.DISCUSSION...A WARM AIR MASS REMAINS IN PLACE THIS AFTERNOON
ACROSS THE AREA. ALTHOUGH...LOW LEVEL MOISTURE WILL BEGIN TO
INCREASE AS SOUTHEASTERLY FLOW DEVELOPS...MARGINAL DURATIONS OF
LOW HUMIDITY COMBINED WITH HIGH DISPERSIONS WILL LEAD TO RED FLAG
CONDITIONS. LOW LEVEL MOISTURE WILL INCREASE FURTHER ON TUESDAY
AHEAD OF AN APPROACHING COLD FRONT. RED FLAG CONDITIONS ARE NOT
ANTICIPATED TUESDAY AND WEDNESDAY. IN THE WAKE OF THE EXITING FRONT...
DRIER AIR IS EXPECTED BY THURSDAY AND RED FLAG CONDITIONS ARE
AGAIN POSSIBLE ESPECIALLY ACROSS FLORIDA.

FLZ016>019-027>029-172100-
/O.UPG.KTAE.FW.A.0034.080317T1800Z-080317T2300Z/
/O.NEW.KTAE.FW.W.0036.080317T1900Z-080317T2300Z/
GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-
400 AM EDT MON MAR 17 2008

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM EDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

BLOCK
1 follow-up statement
000 
WWUS82 KTAE 171908
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
308 PM EDT MON MAR 17 2008

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR
PORTIONS OF THE FLORIDA BIG BEND DUE TO THE COMBINATION OF LOW
HUMIDITY...STRONG WINDS...AND HIGH DISPERSIONS...

.DISCUSSION...LOW LEVEL MOISTURE WILL INCREASE FURTHER ON TUESDAY
AHEAD OF AN APPROACHING COLD FRONT. RED FLAG CONDITIONS ARE NOT
ANTICIPATED TUESDAY AND WEDNESDAY. IN THE WAKE OF THE EXITING
FRONT...DRIER AIR IS EXPECTED BY THURSDAY AND RED FLAG CONDITIONS
ARE AGAIN POSSIBLE ESPECIALLY ACROSS FLORIDA.

FLZ016>019-027>029-172300-
/O.CON.KTAE.FW.W.0036.000000T0000Z-080317T2300Z/
GADSDEN-LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-
308 PM EDT MON MAR 17 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
ENHANCE FIRE GROWTH POTENTIAL.

$$

CAMP

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 17, 2:30 AM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Mar 17, 2:30 AM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 AM EDT MON MAR 17 2008

.SYNOPSIS...
AT 2 AM EDT...FAIR SKIES ACROSS REGION. TEMPS RANGED FROM LOW 50S SE
ALA/SW GA TO AROUND 60 ELSEWHERE.

AT UPPER LEVELS...
LARGE SCALE CONUS PATTERN REMAINS AMPLIFIED WITH A LARGE TROUGH OUT
WEST DEEPENING INTO MEXICO AND A DEEP LYR RIDGE BUILDING OVER THE
EAST HALF THIS MORNING. NEARLY CUT OFF UPPER LOW IS SPINNING OVER AZ
AND HIGH ANCHORED OVER WRN ATLC. AS TROUGH MOVES ESE...SHORTWAVE
EJECTS NEWD ACROSS SRN ROCKIES AND TOWARDS MS VALLEY BY LATE
TONIGHT. RIDGE SHIFTS EWD BUT REMAINS NEARLY ANCHORED OVER E COAST
NEXT FEW DAYS PROVIDING WARM AIR ADVECTION TO SE CONUS. MODELS ARE
ALL IN REASONABLY GOOD AGREEMENT WITH NEXT DEVELOPING SYSTEM WEST OF
THE AREA. THEY ALL SHOW LONG WAVE TROUGH MOVING INTO LOWER RIO
GRANDE VALLEY ON TUES AND INTO LOWER MS VALLEY BY WED MORNING.
STRONG 100+ H5 JET AROUND BASE MAKING TROUGH WITH INCREASINGLY
LOWERING HEIGHTS AND NEGATIVE TILT WITH TIME. ASSOCD POTENT LOW WILL
PUSH ENE INTO SRN ROCKIES TODAY AND ACROSS TEXAS TUESDAY WITH
STRENGTHENING H85 60KT JET TRANSPORTING MOISTURE NWD. IT THEN OPENS
UP INTO A WAVE TUESDAY NIGHT AS IT LIFTS FURTHER NE ACROSS THE
CENTRAL MS VALLEY AND TOWARDS GREAT LAKES ON WEDNESDAY.

AT LOWER LEVELS...
STRONG 1037MB HIGH CENTERED IN SRN QUEBEC WITH RIDGE AXIS SW INTO NE
GULF OF MEX. IT WILL INCH EAST AND AT THE SAME TIME BUILD SOUTH
ACROSS ERN CONUS THRU TONIGHT BEFORE SLIDING INTO ATLC ON TUES. THIS
WILL ALLOW FOR BOTH A SIGNIFICANT INCREASE IN LOCAL GRADIENTS AND
VEERING WINDS AND THE BEGINNING OF RETURN GULF FLOW ACROSS CWA FROM
W-E. THIS REFLECTED IN TIME HEIGHT X-SECTIONS AND MODEL SOUNDINGS.
I.E. GFS TAE WITH ABOUT ONE-HALF INCH PWAT AT 06Z MON INCREASING TO
ABOUT ONE AND ONE-HALF INCHES PWAT BY 12Z WED.

ABOVE UPPER LOW WILL WORK ON DEEPENING SURFACE REFLECTION DEVELOPING
OVER ERN TX THIS MORNING. THIS LOW WILL ALSO TRACK NEWD REACHING
CNTRL AR TUES EVENING...AND TO OH VALLEY BY WED AFTN. ASSOCD
COLD FRONT APPROACHING SRN PLAINS THIS MORNING IS THEN DRAGGED ESE
TO ACROSS EAST TEXAS AND INTO THE LOWER MS VALLEY BY EARLY TUESDAY.
LOWERING HEIGHTS AND PLENTY OF DEEP LAYER SHEAR COMBINED WITH
MARGINAL INSTABILITY SHOULD SUPPORT THE DEVELOPMENT OF A STRONG LINE
OF SHOWERS/TSTMS AHEAD OF THIS COLD FRONT. SPC HAS PLACED THE GULF
COAST STATES JUST WEST OF OUR CWA IN A SLIGHT RISK FOR SEVERE
THUNDERSTORMS ON DAY THREE. FRONT PUSHES EAST TOWARD THE LOCAL AREA
LATE TUESDAY NIGHT AND INTO EARLY WEDNESDAY MORNING. DEEP LAYER
SHEAR WILL REMAIN QUITE STRONG ESPECIALLY TO OUR WEST (50 KNOT 850
MB LLJ EARLY WEDNESDAY MORNING). IN ADDITION TO THIS...PLENTY OF
RETURN FLOW WITH GREATER THAN 24 DURATIONS OUT AHEAD OF THIS
BOUNDARY WILL LEAD TO A FAIRLY MOIST BOUNDARY LAYER. HOWEVER...
MODELS ALL SHOW A WEAKENING TREND WITH REGARD TO THE INSTABILITY
ALONG THIS LINE SO EXPECT SUPPORT WILL PERCEPTIVELY WEAKEN BY WED
MORNING FROM NW-SE.

.SHORT TERM...(TODAY-WEDNESDAY)
TODAY AND TUESDAY...PLENTY OF DRY AIR YIELDING VERY PLEASANT
WEATHER. WITH UPPER TROUGH/LOW MOVING NEWD BUT RIDGE RELUCTANT TO
MOVE OFFSHORE... LOCAL WINDS WILL VEER AROUND TOWARD THE SOUTH AND
STRENGTHEN QUITE A BIT WHILE TEMPS REMAIN ON WARM SIDE. MID-UPPER
70S BOTH DAYS. PREDAWN LOWS MID 50S TONIGHT. EXPECT BREEZY AND/OR
GUSTY CONDITIONS. STRONG BOUNDARY LAYER WINDS SHOULD KILL FOG
CHANCES EXCEPT FOR LIGHT FOG ERN MOST ZONES TOWARD SUNRISE.

TUES NIGHT INTO WEDNESDAY...ABOVE COLD FRONT APPROACHES TUES NIGHT
AND THEN MOVES ACROSS LOCAL AREA ON WED. INCREASING CLOUDS AND THEN
PRECIP TUES NIGHT WITH NW-SE POP GRADIENT 50-10 PCT. UNDER
INCREASING CLOUDS AND VEERING WINDS...MINS TEMPS RISE TO NEAR 60
INLAND. MOSTLY CLOUDY TO CLOUDY WED WITH HI SCT-LIKELY POPS. FOR NOW
WILL DOWNPLAY TSTMS WITH FOCUS OVER WRN ZONES. MAX TEMPS WED DROP
ONLY 3-5 DEGREES FROM PREV DAY.

.LONG TERM...THURSDAY 20 MAR THROUGH WEDNESDAY 26 MAR...
HIGH INDEX ZONAL FLOW PATTERN DOMINATES NORTHERN HEMISPHERE. GFS AND
EURO CONTINUE TO PROJECT SERIES OF FAST MOVING LONG WAVE TROUGHS
MOVING FROM THE GULF OF ALASKA SOUTHEAST ACROSS THE PAC NW TOWARDS
THE CENTRAL UNITED STATES. EMBEDDED SHORT WAVE SPEED STREAKS WILL
CONTINUE TO CONTRIBUTE TO RAPID AMPLIFICATION AND INTENSIFICATION OF
STORM SYSTEMS OVER SOUTH CENTRAL AND SOUTHEAST PORTIONS OF THE
COUNTRY THROUGH THE FORECAST PERIOD.  BOTH EURO AND GFS PROJECT
STRONG SYSTEMS ON 19 MAR AND MORE TO COME AFTER THAT BUT WITH LARGE
DIFFERENCES IN TIMING AND STRENGTH. EURO GENERATES DEEP SLOW MOVING
CUT-OFF LOW OVER MISS WITH 100 TO 150 KT 300MB JET STREAK OVER
SOUTHEAST ON 23/24 MAR...WHILE GFS SHEARS OUT THE ENERGY RAPIDLY
NORTHEAST WITH AN OPEN WAVE. REGARDLESS OF HOW THIS PLAYS OUT...IT
LOOKS LIKE WE WILL HAVE AN ACTIVE WEEK ACROSS THE SOUTHEAST.  FOR
THE GRIDS AM STICKING WITH GFS TONIGHT AND BROADBRUSHING THE POPS
AND WX TOWARDS THE END DUE TO THE UNCERTAINTY IN TIMING AND
INTENSITY.

&&

.AVIATION...NO MAJOR CHANGES TO FORECAST. HIGH PRESSURE WITH
SOUTHEASTERLY WINDS AND CONTINUED VFR FLYING EXPECTED THROUGH
TOMORROW EVENING.  CI WILL BEGIN TO INVADE FROM THE WEST TOMORROW
AFTERNOON AS NEXT SYSTEM BEGINS ITS APPROACH. STRENGTHENING SURFACE
GRADIENT AND HEATING WILL CREATE SOME GUSTINESS AND LOW LEVEL
TURBULENCE TOMORROW AFTERNOON...CALMING DOWN AFTER SUNSET.  SOME SCT
MID DECK CLOUDS AT 5KFT WILL ARRIVE AFTER MIDNIGHT EARLY TUESDAY
MORNING. HOWEVER MUCH OF THE WORST WX WITH THIS SYSTEM WILL BE
MOSTLY OVER EXTREME WEST PANHANDLE AND CENTRAL GULF COAST ON
TUESDAY. WITH STRONG MOISTURE FLOW FROM GULF...PSBL BRIEF MVFR CIGS
AND VSBYS OVER PANHANDLE TUESDAY MORNING AND OVER ENTIRE AREA ON
WEDNESDAY MORNING.  A WEAK SQUALL LINE WILL BLOW EAST THROUGH SE
ALABAMA... SW GEORGIA...FL PANHANDLE AND BIG BEND ON WEDNESDAY WITH
PERIODS OF SHOWERS...A FEW TSTMS AND MVFR FLYING ON WEDNESDAY.

&&

.MARINE...WIND ARE EXPECTED TO STRENGTHEN TO ADVISORY LEVELS DURING
PREDAWN HOURS AND REMAIN ELEVATED THROUGH THE FIRST HALF OF
THE WEEK AHEAD OF THE NEXT COLD FRONT THAT WILL CROSS THE WATERS
DURING THE DAY ON WEDNESDAY. WE WENT WITH THE GFS WINDS ACROSS THE
WATERS WHICH BRINGS THE SEAS UP ACROSS THE OFFSHORE WATERS
SOUTH OF THE FLORIDA PANHANDLE QUITE A BIT ON TUESDAY AND TUESDAY
NIGHT. THE LOCAL SWAN RUN FOR THE NEARSHORE PANHANDLE WATERS  BRINGS
THE SELY SEAS UP TO 4 TO 6 FEET NEAR THE WALTON COUNTY COAST
TOMORROW EVENING. WITH THE EASTERLY FLOW IN PLACE...THE NEARSHORE
WATERS IN THE LEE OF CAPE SAN BLAS SHOULD REMAIN PROTECTED THROUGH
TODAY. ON TUESDAY...THE WINDS WILL VEER AROUND MORE TOWARD THE
SOUTH AND EXPOSE THIS AREA.

&&

.FIRE WEATHER...AS FLOW BECOMES EAST TO SOUTHEAST TODAY...LOW
LEVEL MOISTURE EXPECTED TO INCREASE SLIGHTLY WITH ONLY MARGINAL RH
DURATIONS DURING THE AFTERNOON. HOWEVER WITH HIGH DISPERSION INDICES
EXPECTED...WILL UPGRADE TO WARNING FOR SECTIONS OF FL BIG BEND.
AHEAD OF NEXT FRONT...RED FLAG CONDITIONS ARE NOT EXPECTED ON
TUES-WED. IN WAKE OF FRONT...RED FLAG DURATIONS POSSIBLE ACROSS FL
ON THURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  79  53  77  58 /   0   0  10  30
PANAMA CITY  76  59  76  62 /   0   0  10  40
DOTHAN       76  54  77  59 /   0   0  10  50
ALBANY       76  52  77  58 /   0   0  10  30
VALDOSTA     77  53  80  59 /   0   0  10  20
CROSS CITY   79  53  80  59 /   0   0  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING FOR THE
     FOLLOWING ZONES: GADSDEN...JEFFERSON...LAFAYETTE...
     LEON...MADISON...TAYLOR...WAKULLA.

GM...SMALL CRAFT ADVISORY UNTIL 4 PM EDT WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL
     OUT TO 20 NM...COASTAL WATERS FROM APALACHICOLA TO DESTIN FL
     OUT 20 NM...WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM
     20 TO 60 NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO
     60 NM.

     SMALL CRAFT ADVISORY FROM UNTIL 10 AM EDT THIS MORNING FOR THE
     FOLLOWING ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON
     BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS
     FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM.

&&

SHORT TERM/MARINE...BLOCK
AVIATION/FIRE WEATHER/LONG TERM...LANIER
Hazardous weather outlook, Mar 16, 4:03 AM EDT, 23 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 AM EDT SUN MAR 16 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-170815-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
403 AM EDT SUN MAR 16 2008 /303 AM CDT SUN MAR 16 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. PATCHY FOG AND
SOME SPRINKLES REMAIN POSSIBLE EARLY THIS MORNING AHEAD OF A COLD
FRONT THAT WILL MOVE SOUTHEAST AND EXIT THE TRI-STATE AREA LATER
THIS MORNING. IN ITS WAKE...HIGH PRESSURE WILL BUILD SOUTHEAST
BRINGING SOMEWHAT COOLER AND NOTICEABLY DRIER AIR TO THE REGION.
LOW RELATIVE HUMIDITIES WILL FAVOR THE SPREAD OF WILDFIRES SHOULD
ANY DEVELOP. MARGINAL ADVISORY LEVEL WINDS AND SEAS EARLY THIS
MORNING WILL DECREASE THROUGH THE DAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE AIRMASS WILL REMAIN ON DRY SIDE MONDAY BUT BEGIN TO MOISTEN
UP BY EVENING AHEAD OF THE NEXT POTENT WEATHER SYSTEM SLATED FOR
TUESDAY NIGHT AND WEDNESDAY MORNING. THIS SYSTEM HAS THE POTENTIAL
TO PRODUCE SEVERE WEATHER. IN ITS WAKE...ANOTHER HIGH PRESSURE
SYSTEM WILL COOLER AND DRIER AIR BUILDS IN THURSDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.